MathSciNet Relay Station
MathSciNet bibliographic data
MR716268 (85m:11039) 11J70
Tong, Jing Cheng The conjugate property of the Borel theorem on Diophantine approximation. Math. Z. 184 (1983), no. 2, 151–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement